# SDR DL72S970281

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-8L CRACKED AT FIN STA 110.40.  FABRICATED REPAIR PER M/M 55-30-0 FIG 803, STOP DRILLED CRACKS AND INSTALLED REPAIR PER M/M 55-30-0 FIG 803.
